# SDR A6WA201040852

- Difficulty date: November 17, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 16,914 hours, 16,035 cycles
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG FUEL ODOR IN COCKPIT.  ISOLATED FUEL ODOR TO THE AUTO SHUTDOWN OF APU AT PREVIOUS STATION.  APU IS ON MEL.  RAN BOTH ENGINES WITH PACKS TO FULL HOT FOR 5 MINUTES.  ODOR HAS DISSAPATED.  REF 214540/3 FOR NEW DISCREPANCY.
